T Nation

Did I Go Too Far with Adex?

Hi, I"m 57 years old, started test e 100mg./wk 4 months ago as TRT, have had mixed results, not really feeling much. Found out about a month ago that my E was 51; doctor gave me some Adex. Because I can get a sore stomach from drugs, I had the adex compounded to 1/8 mg which I took daily for 21 days. At day 17 I tested the E, and then took 4 more days until I got the test results; my E was 16 (strange because I still have a bit of puffy nipple).

I had for the few days prior to that had some sore elbows; I fear maybe I overdid the adex (four more days of adex after the test could have driven my E to 10-12 by the time I quit). The last dose I took was Thursday evening; it’s Sunday now and my elbows are still pretty sore. I’ve read about A1 induced Althralgia and I’m pretty spooked; the last thing I need to do is harm myself. Please, any thoughts?

PS. I live in Canada, and unfortunately, we don’t have the sensitive estradiol test here. The above results were from the normal female test.

I know the guys on here have stated many times that the best physical indicator for E is libido. I live in Canada and am in the exact same situation re: the E2 test. For whatever reason my elbows were aching (dull ache) in the middle of the night and I started stressing about the possibility that I had driven my E too low.

I couldn’t attribute the aching to anything in particular but my libido was great as well as nocturnal and morning wood. I have been using Adex for almost two months at .25mg EOD and the aching has subsided a little and my libido has remained high. I’m sure some of the guys with more experience will reply but as long as your libido is good and you’re not “dragging ass” all day I think you are okay.

Thanks Hook24 for the email. I must be one of these people that respond very well/badly to it, because I have the sore elbows, and today, believe it or not, my knees are sore too. As of now, as stated, I’ve stopped taking the Adex; I only hope that I can gradually back out of this as my E returns to normal levels. I inject 60 mg. of ethanate every 4 days; if/when I recover from this I’ll likely only take 1/8 mg. adex along with that injection every 4 days.

Anybody venture a guess as to how long it might take my E to get back up to 25-30?

How’s your libido? KSman advises guys to go off for 7 days and restart at the new dose.

Hi Hook24, thanks again for the email. I thought during the time I was taking the Adex that I was safe since I thought 2 things would precede going too low; some nipple “hardness” (that I still have) would disappear, and my libido would go wild. Neither of those things happened, and quite suddenly, I ended up having E that was too low. Now to be fair, I’m not unhappy with the libido that I now (still now) have; it’s probably a 7 out of 10 compared to the 1 out of 10 that I used to be. A little bit of levitra and I’m good to go.

But yeah, I’m a little bit bummed out by this joint soreness. You know, when I assess what I’m all about, and what I’ve done in my life, I’m quite pleased. But unfortunately I’ve always been a perfectionist, and along with that comes the liability of having an obsessive personality type. I’ve read about a couple people where this soreness thing became a BIG long lasting issue, and I just can’t seem to stop thinking about that possibility, however small. I hope the days pass quickly and I get back to normal . . .

You are really not reacting badly to the anastrozole. You are feeling the effects of E2 that is too low. You might be an over-responder and as such you may do better at 1/4th the expected dose. You can take two of those 1/8th mg tabs per week, or one with your 4 day injection. If you do well on that, later, you can see what happens if you take twice that amount. When dose amounts are so low, it is better to have a liquid product were you can dose in increments of one drop. You compounder can make this up with glycerine and PEG with some alcohol. 1mg/ml is convenient and might be near 28 drops per ml, but you would need to count the drops per ml to know. Some dissolve their tabs in vodka.

The medical community seems to be collectively unaware that some are 4 times more responsive to anastrozole. There is no way to know in advance.

For the nipple sensitivity, it may take time to resolve. You could use a SERM. Suggest Nolvadex, not clomid as clomid can create nasty estrogenic problems for some guys. Docs are hooked on clomid because the early literature was all clomid.